# SDR DALA1035669855

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND DAMAGE TO MAIN PASSENGER FLOOR PANEL NR98, STA 1138.   REMOVED DAMAGE IAW SRM 51-70-4, FIG 1, FABRICATED FILLER AND DOUBLER IAW SRM 51-70-4 TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED REPAIR PARTS IAW 51-70-4.
